RUS
ENG
Full version
JOURNALS
// Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
// Archive
Izv. Vyssh. Uchebn. Zaved. Mat.,
2006
Number 5,
Pages
38–47
(Mi ivm1214)
This article is cited in
1
paper
The Cauchy function for a functional-differential equation in a Banach space
E. S. Zhukovskii
Tambov State University
UDC:
517.929
Received:
20.12.2004
Fulltext:
PDF file (213 kB)
References
Cited by
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006,
50
:5,
34–42
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025